# SDR UIEA2016113000920

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Tube
- Part number: 1447M18G02
- Condition: Damaged
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL HEATER TUBE DAMAGED.  REPLACED THE TUBE IAW MM 79-21-01.
